MathSciNet Relay Station
MathSciNet bibliographic data
MR374510 (51 #10710) 33A30
Osler, Thomas J. An identity for simplifying certain generalized hypergeometric functions. Math. Comput. 29 (1975), 888–893.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement